# SDR CALA9701792

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17533
- Make and model: Doug DC-9-32
- Aircraft serial: 47281
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Inoperative
- Location: Lt  Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED FOR LANDING, NO GREEN LIGHTS WERE INDICATED FOR LT MLG.  THE GEAR WAS CYCLED AND NORMAL INDICATIONS WERE RECEIVED.  THE LT MLG DOWNLOCK SWITCH WAS REPLACED.  OPERATION CHECKED GOOD WITH BOTH GREEN LIGHTS FOR LT GEAR ILLUMINATED.
